# SDR 99ZZZX3079

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142NR
- Make and model: Swrngn SA226T
- Aircraft serial: T227
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: M250381229
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WIRE ON OIL COOLER FIRE DETECTOR CHAFED TO ASPIRATOR ASSEMBLY CAUSING FALSE FIRE INDICATION.
